PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Criteria for generalized translation-invariant frames

Volume 251 / 2020

Jakob Lemvig, Jordy Timo van Velthoven Studia Mathematica 251 (2020), 31-63 MSC: Primary 42C15, 42C40; Secondary 43A32, 43A60, 43A70, 94A12. DOI: 10.4064/sm180302-30-12 Published online: 23 August 2019


This paper provides new sufficient and necessary conditions for the frame property of generalized translation-invariant systems. The conditions are formulated in the Fourier domain and consist of estimates involving the upper and lower frame bound. In contrast to known conditions of a similar nature, the estimates take the phase of the generating functions into consideration and not only their modulus. The possibility of phase cancellations makes these estimates optimal for tight frames. The results on generalized translation-invariant systems will be proved in the setting of locally compact abelian groups, but even for Euclidean space and the special case of wavelet and shearlet systems the results are new.


  • Jakob LemvigDepartment of Applied Mathematics
    and Computer Science
    Technical University of Denmark
    2800 Kgs. Lyngby, Denmark
  • Jordy Timo van VelthovenFaculty of Mathematics
    University of Vienna
    Oskar-Morgenstern-Platz 1
    A-1090 Wien, Austria

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image